Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 584395, 8 pages
http://dx.doi.org/10.1155/2014/584395
Research Article

Convergence Theorems for Right Bregman Strongly Nonexpansive Mappings in Reflexive Banach Spaces

1Department of Mathematics, University of Botswana, Private, Bag 00704, Gaborone, Botswana
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 21 February 2014; Accepted 7 May 2014; Published 27 May 2014

Academic Editor: Rudong Chen

Copyright © 2014 H. Zegeye and N. Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Zegeye and N. Shahzad, “Convergence Theorems for Right Bregman Strongly Nonexpansive Mappings in Reflexive Banach Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 584395, 8 pages, 2014. https://doi.org/10.1155/2014/584395.